Alert archive / Wisconsin / River Flood Warnings in 2008
River Flood Warning 7, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Apr 19, 2008, 7:55 PM CDT for Wood County, Wisconsin. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2008, 7:55 PM CDT (00:55 UTC)
- Expired
- Apr 20, 2008, 8:45 AM CDT
- In force
- 13 hr
- Issued by
- NWS Green Bay, WI
- Flood severity
- Minor
County Wood County, WI
The radar
The La Crosse radar (KARX), 116 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow River (WI) at Babcock (BBCW3).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15.5 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05402000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KGRB 200055
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
755 PM CDT SAT APR 19 2008
...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...THE YELLOW RIVER
AT BABCOCK AFFECTING WOOD COUNTY.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
THE NEXT SCHEDULED ROUTINE STATEMENT WILL BE ISSUED TOMORROW
MORNING.
WIC141-201255-
/O.NEW.KGRB.FL.W.0007.080420T0055Z-080420T2045Z/
/BBCW3.1.ER.080419T1946Z.080420T0043Z.080420T0245Z.NO/
755 PM CDT SAT APR 19 2008
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* FLOOD WARNING FOR
THE YELLOW RIVER AT BABCOCK...UNTIL FURTHER NOTICE.
* AT 07 PM SATURDAY...THE STAGE AT BABCOCK WAS...12.4 FEET.
* FLOOD STAGE IS AT 12.0 FEET.
* AT 12.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED MAINLY
TO AGRICULTURAL...WOODED AND MARSH LAND.
&&
ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY/TIME SUN MON TUE WED THU FRI SAT
YELLOW RIVER
BABCOCK 12 12.4 SAT 08 PM 9.1 7.5 6.2 5.1 4.3 3.8
$$
SANDERS1 follow-up statement
000
WGUS83 KGRB 201345
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
845 AM CDT SUN APR 20 2008
...THE FLOOD WARNING HAS BEEN CANCELED FOR THE YELLOW RIVER...
AFFECTING WOOD COUNTY IN WISCONSIN.
ALTHOUGH THE RIVER HAS FALLEN BELOW FLOOD STAGE...CAUTION IS STILL
URGED WHEN WALKING NEAR RIVERBANKS.
WIC141-201415-
/O.CAN.KGRB.FL.W.0007.000000T0000Z-080421T0628Z/
/BBCW3.1.ER.080419T1946Z.080420T0344Z.080420T1228Z.NO/
845 AM CDT SUN APR 20 2008
THE FLOOD WARNING IS CANCELLED FOR
THE YELLOW RIVER AT BABCOCK.
* AT 08AM SUNDAY THE STAGE WAS...12.0 FEET AND FALLING.
* FLOOD STAGE IS 12.0 FEET.
&&
ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY/TIME MON TUE WED THU FRI SAT SUN
YELLOW RIVER
BABCOCK 12 12.0 SUN 08 AM 8.3 6.7 5.7 5.0 4.6 4.1
$$
PLHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 19, 2:56 PM CDT, 4 hours 59 minutes earlier.
Area forecast discussion, Apr 19, 2:56 PM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 256 PM CDT SAT APR 19 2008 .SHORT TERM...TNGT AND SUNDAY. MAIN FCST CONCERNS WL BE EXTENT OF FOG TNGT AND THEN TEMPS ON SUNDAY AS SOME BREAKS IN THE CLDS OCCUR. THE 19Z MSAS SFC ANALYSIS INDICATED A BAGGY AREA OF WEAK LOW PRES OVR LWR MI AND NRN INDIANA. THE UPR LOW WAS SITUATED OVR EXTREME SW INDIANA MAKING A MOV TO THE EAST. PLENTY OF CLDS AROUND THE RGN WITH THE MORE PERSISTENT STRATUS DECK STRETCHED FROM WRN WI WWD INTO ERN MN AND MOST OF IA. AS FOR PCPN...THE RADAR MOSAIC SHOWED AN AREA OF LIGHT RAIN OR SPRINKLES OVR NW WI AND ANOTHER AREA OVR NRN IL. THIS ENTIRE SYSTEM WL CONT TO PLOD EAST TOWARD THE MID-ATLANTIC STATES TNGT. WHILE A FEW SHWRS OR SPRINKLES MAY LINGER EARLY THIS EVENING AS CYCLONIC FLOW WEAKENS...PREFER TO JUST GO DRY FOR THE NGT. THERE IS STILL PLENTY OF MSTR LEFT BEHIND OVR WI SO EXPECT TO SEE A GOOD DEAL OF CLDS TO HANG AROUND. ONE CHG FOR NGT WL BE TO ADD FOG...ESP OVR NRN WI AND PART OF CNTRL WI WHERE OVR AN INCH OF RAIN HAD FALLEN OVER THE PAST TWO DAYS. TEMPS FROM PREV FCST LOOKS GOOD WITH ONLY MINOR TWEAKS MADE. ONCE THE EARLY FOG BURNS OFF...THE REST OF SUNDAY LOOKS NICE WITH WEAK RIDGING MOVG ACROSS THE RGN. EXPECT TO SEE A MIX OF SUN AND CLDS WHICH WL HELP PROVIDE A BOOST TO TEMPS. 8H TEMPS AROUND +10C SHOULD SEND READINGS WELL INTO THE 60S FOR THE MOST PART WITH THE TYPICAL EXCEPTION OF BEING NEAR LK MI WHERE UPR 50S ANTICIPATED. .LONG TERM...SUNDAY NIGHT THROUGH NEXT FRIDAY. RIDGE AXIS MOVES ACROSS THE REGION SUNDAY NIGHT AND MONDAY SHOULD PROVIDE MILD...DRY WEATHER. UPPER FLOW BECOMES SOUTHWEST MONDAY NIGHT AND TUESDAY AS SHORTWAVE TROUGH APPROACHES FROM THE NORTHWEST. FAST MOVING SURFACE LOW WILL MOVE FROM THE SOUTHERN PLAINS TO THE MINNESOTA ARROWHEAD WILL BRING SHOWERS AND THUNDERSTORMS TO THE REGION. HIGH PRESSURE THEN BUILDS IN FROM WEDNESDAY AND THURSDAY BEFORE A STRONGER UPPER SYSTEM APPROACHES THURSDAY NIGHT AND FRIDAY. THIS SYTEM IS MUCH STRONGER THAN THE ONE EARLIER IN THE WEEK...WITH WHAT LOOKS TO BE A STRONG LOW LEVEL JET AND ABUNDANT GULF MOISTURE. SEVERE THUNDERSTORMS POSSIBLE FRIDAY DEPENDING ON TIMING OF FRONTAL PASSAGE AND AMOUNT OF INSTABILITY. && .AVIATION...MAINLY VFR CONDITIONS EXPECTED THIS EVENING EXCEPT FOR LINGERING IFR CIG CONDITIONS OVR NORTH-CNTRL WI. COMBINATION OF LGT WNDS AND MSTR FROM EARLIER RAINFALL/SNOWMELT WL ALLOW FOG TO DVLP OVRNGT. IFR CONDITIONS ARE EXPECTED OVR NRN AND CNTRL WI WHILE MVFR CONDITIONS TO DVLP OVR ERN WI. ONCE FOG LIFTS EARLY SUNDAY MORNING...VFR CONDITIONS WL PREVAIL FOR THE REST OF SUNDAY. && .HYDROLOGY...VERY LITTLE IF ANY RAINFALL FELL ACROSS NE WI TDA. THIS HELPED KEEP RIVERS OVR CNTRL WI REMAIN BLO FLOOD STAGE...BUT ABV BANKFULL STAGE. EVEN THO NO PCPN IS FCST THROUGH MON...RUNOFF FROM EARLIER RAINS AND SNOWMELT FROM FAR NRN WI WL KEEP RIVER LEVELS HIGH THRU THE UPCOMING WEEK. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KALLAS/RDM
Hazardous weather outlook, Apr 19, 5:17 AM CDT, 14 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 517 AM CDT SAT APR 19 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-201245- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 517 AM CDT SAT APR 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT AREA STREAMS AND RIVERS WILL CONTINUE TO RUN HIGH DUE TO RECENT RAINFALLS AND THE SPRING SNOW MELT. ANYONE LIVING NEAR A STREAM OR RIVER SHOULD CLOSELY MONITOR LATER FORECASTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE POTENTIAL FOR RISES IN RIVERS AND STREAMS WILL CONTINUE INTO THE WEEKEND. THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT INTO TUESDAY. IT IS STILL TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY OBSERVED FLOODING TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-201245- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 517 AM CDT SAT APR 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF HAZARDOUS WEATHER IS LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW AT THIS TIME.
Nearby
River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.